Is it possible for juverderm in lips to inadvertently cause creasing in nasolabial folds?

I'm 2 mos post injection of 1.5 syringe juvederm in top and bottom lips. My Dr had to go higher with the injection on one side of upper lip to make my lips more symmetrical bc I have natural asymmetry. A few weeks later I began noticing creases from nose to my mouth that weren't there before lip injection. Is it possible that the product placed slightly above lip border is causing increased nasolabial fold prominence? Do I just wait it out in hopes it returns to normal once product dissolves?

Doctor Answers (1)

New creases after filler to the lips

+1
I have seen some people get a new crease or groove lateral to the angle of the mouth, after filling the lip.  I believe that this may happen because you still have volume loss or deflation lateral to the lips.  I would have your MD try putting a little more filler in the new groove, or in the upper cheek for lift of the nasolabial folds.


Salt Lake City Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.